# SDR DXTA200702269

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 5,306 hours, 3,137 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Nose Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DUE TO VERY BAD NOSE WHEEL VIRBRATION. KNOCKED OFF YAW DAMP AND FGC.  [07-09-07]  REMOVED AND REPLACED BOTH NOSE WHEEL ASSY'S DUE TO VIBRATION CHECKED BALANCE OF NEW WHEEL ASSY.  COMPLIED WITH NETJETS NOSE GEAR SHIMMY LIST NO DEFECTS NOTED ALL WORK I/A/W CE750 M.M 33-20-00
